I'm desperate to quit. 30 plus years and start of emphysema is enough. Only problem is I've tried everything else and this is my last hope. I'm still smoking. Maybe a little less but I'm on day 7 and I am always feeling off balance and in a fog. If this don't work I don't know what I'm gonna do . Taking half at bedtime and whole in am. Which is an increase from two halves a day after day 3. I am so desperate to quit. Anyone else have this problem?
Hi Chia. I hope that after asking this question 8 days ago with no one answering that you took it upon yourself to contact your doctor to get answers. Personally, this is normal. Your body is adjusting to the medication. It could take up to 4 weeks for you to be at therapeutic levels and the side effects to subside. Hold on a little longer. You can do this. Best of Luck to you my fellow non-smoker. ~ Rose
Hi I just want to let you know I feel you, I have been a smoker for 35 years and I decided to quit for me so I can be there for my grand kids. I took/take Chantix when I upped the dose to 2 a day it got to the point I couldn't sleep so I stopped taking two and went to 1 a day and now I get dizzy so I cut the one in half, I haven't really smoked . I wish you all the best and support I know how hard it is.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.